# SDR JGVR20171206002

- Difficulty date: December 6, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N370QS
- Make and model: Cessna 680CE
- Aircraft serial: 0099
- Aircraft time: 10,212 hours, 6,768 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 69410302
- Part serial: 141
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG AXLE HAS AREAS OF MISSING CHROME AND RUST. REMOVED LH MLG TRAILING LINK FOR AXLE REPLACEMENT AND FOUND BOTH TRUNNION LUGS TO BE CORRODED ON OUTER SURFACES. REPLACE LH MLG TRUNNION AND TRAILING LINK ASSEMBLIES.  REMOVED LH MLG TRUNNION AND TRAILING LINK ASSEMBLIES.
